Rathnew Pharmacy Logo

Sinutab® Non Drowsy Tablets

Non-Drowsy Sinutab relieves the symptoms of colds and flus including aches, pains, fever, nasal and sinus congestion. The tablets contain paracetamol, an analgesic and antipyretic to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses. This medicine is for use in adults and children aged 12 years and over. Always read the label. Ask your pharmacist for advice.

7.30

Product Description

Instructions

Check the tables that follow to see how much medicine to take
■ For oral use only.
■ Do not take more than the stated dose shown in the tables.
■ Take with a glass of water. Children under 12 years This medicine should not be given to children under 12 years old. Adults and children aged 16 years and Over Age Dose Adults and children 2 tablets every aged 16 years and over 4-6 hours as needed
■ Leave at least 4 hours between doses.
■ Do not take more than 8 tablets (4 doses) in 24 hours.
■ Do not take for more than 5 days.
■ If symptoms persist or worsen talk to your doctor or pharmacist. Children aged 12 to 15 years Age Dose Children aged 1 tablet every 12 to 15 years 4 to 6 hours as needed
■ Leave at least 4 hours between doses.
■ Do not take more than 8 tablets (4 doses) in 24 hours.
■ Do not take for more than 5 days.
■ If symptoms persist or worsen talk to your doctor or pharmacist. If you use more Non-Drowsy Sinutab Tablets than you should Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. If you forget to use Non-Drowsy Sinutab Tablets If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose.

Safety Warning

Warnings and Precautions Talk to your doctor or pharmacist…
■ If you are taking any other medicines containing paracetamol.
■ If you have difficulty in passing water or need to pass water often (for example, due to prostate problems, or infection or inflammation of the bladder or urinary tract).
■ If you have epilepsy.
■ If you have liver or kidney problems.
■ If you have blocked arteries or veins (occlusive vascular disease).
■ If you have the type of anaemia where your red blood cells get broken down (haemolytic anaemia) or any risk factors for this condition.
■ If you are being treated for a thyroid disorder.
■ If you have alcohol dependence.
■ If you weigh less than 50 kg, suffer from chronic malnutrition or are dehydrated. If you experience the following, stop taking the product immediately and contact your doctor:
■ A feverish generalised erythema associated with pustules (see section 4).
■ Sudden abdominal pain or rectal bleeding may occur with Non-Drowsy Sinutab Tablets, due to inflammation of the colon (ischemic colitis). If you develop these gastro-intestinal symptoms, stop taking Non-Drowsy Sinutab Tablets, and contact your doctor or seek medical attention immediately (see section 4).
■ Sudden severe headaches, nausea, vomiting, confusion, fits, visual disturbances.
■ Reduction of blood flow to your optic nerve may occur with Non-Drowsy Sinutab Tablets. If you develop sudden loss of vision, stop taking Non-Drowsy Sinutab Tablets and contact your doctor or seek medical attention immediately (see section 4). Other medicines and Non-Drowsy Sinutab Tablets
■ Tell your doctor or pharmacist if you are taking any other medicines, including:
■ Antihypertensives (drugs to treat high blood pressure such as guanethidine, methyldopa, adrenergic neurone blockers, debrisoquine, bretylium, reserpine and betanidine).
■ Oxytocin (drug used to help contractions during childbirth).
■ Moclobemide (used to treat mood disorders).
■ Cardiac glycosides (drugs used to control heart rhythms or contractions e.g. digoxin).
■ Ergot alkaloids (used to treat migraine such as ergotamine and methysergide).
■ Tricyclic antidepressants (used to treat mood disorders).
■ Cholestyramine (to lower blood cholesterol).
■ Metoclopramide and domperidone (to treat nausea and vomiting).
■ Stimulants or appetite suppressants and drugs used to treat congestion and asthma (sympathomimetic drugs).
■ Anticoagulants (to thin the blood such as warfarin).
■ Oral contraceptives (“the pill”).
■ Anticonvulsants (drugs used to treat epilepsy).
■ Anticholinergic drugs (drugs used to treat cramps or spasms such as atropine).
■ flucloxacillin (an antibiotic) due to a serious risk of blood and fluid abnormality (high anion gap metabolic acidosis) that must have urgent treatment and which may occur particularly in case of severe kidney impairment, sepsis (when bacteria and their toxins circulate in the blood leading to organ damage), malnutrition, chronic alcoholism, and if the maximum daily doses of paracetamol are used. If you are not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist. If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist. Pregnancy and Breast-feeding
■ If you are pregnant or breast-feeding, think you may be pregnant or planning to have a baby, ask your doctor or pharmacist for advice before using this medicine. Non-Drowsy Sinutab Tablets with drink
■ Avoid alcoholic drink. Alcohol can increase the liver damage of a paracetamol overdose. Driving and Using Machines
■ This medicine may cause dizziness. If affected, do not drive or operate machinery. Anti-doping tests
■ This medicine contains pseudoephedrine hydrochloride, which may produce positive results in anti-doping tests.

Age Indication

12 Years +

Ingredients

The active ingredients in Non-Drowsy Sinutab are: 500 mg paracetamol and 30 mg pseudoephedrine hydrochloride per tablet. Other ingredients are: Pregelatinised maize starch, crospovidone, povidone, stearic acid, microcrystalline cellulose, sodium starch glycolate, magnesium stearate.

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN
Please Note:
You must be over 18 to purchase non-prescription medications online.

For verification purposes, please supply a valid contact phone number.

One of our registered pharmacists may need to contact you to confirm your purchase. They will ensure that you are aware of the appropriate use for the medicine, and that it is being sought for that purpose and, in so far as the registered pharmacist is aware, the product is not intended for abuse and/or misuse.

Please note that a record of every transaction is retained for a period of 2 years.

Rathnew Pharmacy have been authorised by the Pharmaceutical Society of Ireland (PSI) to sell non-prescription medication online. For further information please contact the PSI at –

PSI House,
Fenian Street,
Dublin 2.

Ph: 01 218 4000

Email: internetsupply@psi.ie

0
    0
    Your Cart
    Your cart is empty